Lexicographic orders and preference representation
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Creedy, John, 1997. "Evaluating Alternative Tax and Transfer Schemes with Endogenous Earnings," Oxford Economic Papers, Oxford University Press, vol. 49(1), pages 43-56, January.
- Chateauneuf, Alain, 1987. "Continuous representation of a preference relation on a connected topological space," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 139-146, April.
- Peter C. Fishburn, 1975. "Axioms for Lexicographic Preferences," Review of Economic Studies, Oxford University Press, vol. 42(3), pages 415-419.
- Bridges, Douglas S., 1983. "Numerical representation of intransitive preferences on a countable set," Journal of Economic Theory, Elsevier, vol. 30(1), pages 213-217, June.
- Jensen, Eric R, 1990. "An Econometric Analysis of the Old-Age Security Motive for Childbearing," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 31(4), pages 953-968, November.
- Wakker, Peter, 1988. "Continuity of Preference Relations for Separable Topologies," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 29(1), pages 105-110, February.
- K. Binmore & L. Samuelson, 2010. "Evolutionary Stability in Repeated Games Played by Finite Automata," Levine's Working Paper Archive 561, David K. Levine.
- Binmore, Kenneth G. & Samuelson, Larry, 1992. "Evolutionary stability in repeated games played by finite automata," Journal of Economic Theory, Elsevier, vol. 57(2), pages 278-305, August.